# SDR DXTA2024072212419

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0383
- Aircraft time: 527 hours, 355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE VERY STIFF TO CLOSE BOTH FROM EXTERIOR (HARD TO PUSH HANDLE CLOSED) AND INTERIOR (HARD TO LOWER TO LATCHED POSITION) OPENED MED. DID NOTICE IT TOOK A SMALL AMOUNT OF FORCE TO OPEN THE HANDLE THAN NORMAL. VERIFIED NO ABNORMAL WEAR ON PINS AND BUSHINGS. LUBRICATED DOOR PINS AND WORKED HANDLE BACK AND FORTH.THEN PERFOMRED DOOR RESET PROCEDURE STIFFNESS IN HANDLE WENT AWAY. OPERATED MED MULTIPLE TIMES AND CONFIRMED NORMAL OPERATION OF MED, NO FURTHER DEFECTS NOTED, ALL WORK DONE IN REF, TO CESSNA CE·680AS AMM 52-70-00,
